1
TITLE: New convolutions and their applicability to integral equations of Wiener-Hopf plus Hankel type  Full Text
AUTHORS: L. P. Castro ; Rita C Guerra; Tuan, NM;
PUBLISHED: 2020, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 43, ISSUE: 7
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: A composite material with inextensible-membrane-type interface
AUTHORS: L. P. Castro ; Pesetskaya, E;
PUBLISHED: 2019, SOURCE: MATHEMATICS AND MECHANICS OF SOLIDS, VOLUME: 24, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: CONVOLUTION THEOREMS RELATED WITH THE SOLVABILITY OF WIENER-HOPF PLUS HANKEL INTEGRAL EQUATIONS AND SHANNON'S SAMPLING FORMULA  Full Text
AUTHORS: L. P. Castro ; Rita Correia Guerra; Tuan, NM;
PUBLISHED: 2019, SOURCE: MATHEMATICA SLOVACA, VOLUME: 69, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: NEW CONVOLUTIONS WEIGHTED BY HERMITE FUNCTIONS AND THEIR APPLICATIONS
AUTHORS: L. P. Castro ; Guerra, RC; Tuan, NM;
PUBLISHED: 2019, SOURCE: MATHEMATICAL INEQUALITIES & APPLICATIONS, VOLUME: 22, ISSUE: 2
INDEXED IN: WOS
5
TITLE: New convolutions weighted by hermite functions and their applications
AUTHORS: L. P. Castro ; Guerra, RC; Tuan, NM;
PUBLISHED: 2019, SOURCE: Mathematical Inequalities and Applications, VOLUME: 22, ISSUE: 2
INDEXED IN: Scopus
IN MY: ORCID
6
TITLE: New sampling theorem and multiplicative filtering in the FRFT domain  Full Text
AUTHORS: Anh, PK; L. P. Castro ; Thao, PT; Tuan, NM;
PUBLISHED: 2019, SOURCE: SIGNAL IMAGE AND VIDEO PROCESSING, VOLUME: 13, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
7
TITLE: On Wiener's Tauberian theorems and convolution for oscillatory integral operators
AUTHORS: L. P. Castro ; Rita Correia Guerra; Tuan, NM;
PUBLISHED: 2019, SOURCE: TURKISH JOURNAL OF MATHEMATICS, VOLUME: 43, ISSUE: 3
INDEXED IN: Scopus WOS
8
TITLE: Convolutions and Applications for the Offset Linear Canonical Transform Via Hermite Weights<bold> </bold>  Full Text
AUTHORS: L. P. Castro ; Minh, LT; Tuan, NM;
PUBLISHED: 2018, SOURCE: 12th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA) in ICNPAA 2018 WORLD CONGRESS: 12TH INTERNATIONAL CONFERENCE ON MATHEMATICAL PROBLEMS IN ENGINEERING, AEROSPACE AND SCIENCES, VOLUME: 2046
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Hyers-Ulam-Rassias stability of nonlinear integral equations through the Bielecki metric  Full Text
AUTHORS: L. P. Castro ; A. M. Simões ;
PUBLISHED: 2018, SOURCE: 17th International Conference on Computational and Mathematical Methods in Science and Engineering Conference (CMMSE) in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 41, ISSUE: 17
INDEXED IN: WOS
10
TITLE: New Convolutions for an Oscillatory Integral Operator on the Half-line<bold> </bold>  Full Text
AUTHORS: L. P. Castro ; Silva, S; Tuan, NM;
PUBLISHED: 2018, SOURCE: 12th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA) in ICNPAA 2018 WORLD CONGRESS: 12TH INTERNATIONAL CONFERENCE ON MATHEMATICAL PROBLEMS IN ENGINEERING, AEROSPACE AND SCIENCES, VOLUME: 2046
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 13. Total results: 122.